RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 10, Issue 1  


Some functional equations in Schwartz space and their applications
S. Baizaev, M. A. Rakhimova
3
Unsolvability conditions for some inequalities and systems with functional parameters and singular coefficients on boundary
E. I. Galakhov, O. A. Salieva
14
Operator methods for calculating Lyapunov values in problems on local bifurcations of dynamical systems
N. I. Gusarova, S. A. Murtazina, M. F. Fazlytdinov, M. G. Yumagulov
25
Combinatorial bounds of overfitting for threshold classifiers
Sh. Kh. Ishkina
50
On measures generating orthogonal polynomials with similar asymptotic behavior of the ratio at infinity
A. A. Kononova
66
On completeness of exponential systems in convex domain
A. A. Makhota
78
Behavior of singular integral with Hilbert kernel at weak continuity point of density
R. B. Salimov
83
On two-sided estimate for norm of Fourier operator
I. A. Shakirov
96
On the growth of solutions of some higher order linear differential equations with meromorphic coefficients
M. Saidani, B. Belaїdi
118
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019